PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 44 | 1 | 149-166
Tytuł artykułu

On the Łojasiewicz exponent of the gradient of a holomorphic function

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The Łojasiewicz exponent of the gradient of a convergent power series h(X,Y) with complex coefficients is the greatest lower bound of the set of λ > 0 such that the inequality $|grad h(x,y)| ≥ c|(x,y)|^λ$ holds near $0 ∈ C^2$ for a certain c > 0. In the paper, we give an estimate of the Łojasiewicz exponent of grad h using information from the Newton diagram of h. We obtain the exact value of the exponent for non-degenerate series.
Słowa kluczowe
Rocznik
Tom
44
Numer
1
Strony
149-166
Opis fizyczny
Daty
wydano
1998
Twórcy
  • Kielce University of Technology, Al. Tysiąclecia Państwa Polskiego 7, 25-314 Kielce, Poland
Bibliografia
  • [BŁ] J. Bochnak and S. Łojasiewicz, A converse of the Kuiper-Kuo theorem, in: Proceedings of Liverpool Singularities-Symposium I, Lecture Notes in Math. 192, Springer, Berlin, 1971, 254-261.
  • [BK] E. Brieskorn and H. Knörer, Ebene algebraische Kurven, Birkhäuser, Basel, 1981.
  • [ChK1] J. Chądzyński and T. Krasiński, The Łojasiewicz exponent of an analytic mapping of two complex variables at an isolated zero, in: Singularities, Banach Center Publ. 20, PWN-Polish Science Publishers, Warszawa, 1988, 139-146.
  • [ChK2] J. Chądzyński and T. Krasiński, Resultant and the Łojasiewicz exponent, Ann. Polon. Math. 61 (1995), 95-100.
  • [Fu] T. Fukui, Łojasiewicz type inequalities and Newton diagrams, Proc. Amer. Math. Soc. 112 (1991), 1169-1183.
  • [Kou] A. G. Kouchnirenko, Polyèdres de Newton et nombres de Milnor, Invent. Math. 32 (1976), 1-31.
  • [Kuch1] W. Kucharz, Examples in the theory of sufficiency of jets, Proc. Amer. Math. Soc. 96 (1986), 163-166.
  • [Kuch2] W. Kucharz, Newton polygons and topological determinancy of analytic germs, Period. Math. Hungar. 22 (1991), 129-132.
  • [Kuip] N. H. Kuiper, $C^1$-equivalence of functions near isolated critical points, in: Symposium on Infinite-Dimensional Topology, R. D. Anderson (ed.), Ann. of Math. Studies 69, Princeton Univ. Press, Princeton, 1972, 199-218.
  • [K] T. C. Kuo, On $C^0$ sufficiency of jets of potential functions, Topology 8 (1969), 167-171.
  • [KL] T. C. Kuo and Y. C. Lu, On analytic function germ of two complex variables, Topology 16 (1977), 299-310.
  • [LJT] M. Lejeune-Jalabert and B. Teissier, Cloture integral des idéaux et equisingularité, Centre Math. École Polytechnique, Paris, 1974.
  • [Li] B. Lichtin, Estimation of Łojasiewicz exponent and Newton polygons, Invent. Math. 64 (1981), 417-429.
  • [LCh] Y. C. Lu and S. S. Chang, On $C^0$ sufficiency of complex jets, Canad. J. Math. 25 (1973), 874-880.
  • [Ł] S. Łojasiewicz, Ensembles semi-analytiques, Inst. de Hautes Études Scientifiques, Bures-sur-Yvette, 1965.
  • [Pł1] A. Płoski, Une évaluation pour les sous-ensembles analytiques complexes, Bull. Polish Acad. Sci. Math. 31 (1983), 259-262.
  • [Pł2] A. Płoski, Newton polygons and the Łojasiewicz exponent of a holomorphic mapping of $C^2$, Ann. Polon. Math. 51 (1990), 275-281.
  • [Te] B. Teissier, Variétés polaires, Invent. Math. 40 (1977), 267-292.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv44i1p149bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.